# SDR TWAA0104708

- Difficulty date: March 12, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N928TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48012
- Aircraft time: 47,071 hours, 39,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND IN THE FWD CARGO BIN FUSELAGE SKIN METAL WAS REMOVED BEYOND LIMITS ON CORROSION REMOVAL, LONGERON 28L, STA 285 THRU 298.  SEALED FILLET AREA AND SHAVED NACA RIVETS.  COMPLETED REPAIR PER SRM 53-04, PAGE 41 FIG 12B, SHEET 5.
